# SDR ASAA2025010955701

- Difficulty date: January 9, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 141A6554Y1
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EXTERIOR HANDLE PAN, INSIDE DIAMETER IS GOUGED. GROUNDED - YES. REMOVED GOUGED HANDLE PAN, RECIEVED & INSTALLED NEW HANDLE PAN IAW BAC DWG 141A6516 REV.B & B737-800 SRM 51-40-02-0G-0.
